# SDR CALA2025031102692

- Difficulty date: March 7, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N24736
- Make and model: Boeing 737724
- Aircraft serial: 28803
- Aircraft time: 79,040 hours, 27,361 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1013436001KA06
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMG EXIT LIGHT BROKEN.  INVESTIGATE EMERGENCY EXIT INSTALLATION AT SEAT ROW 31C AND CONFIRM THAT INSTALLATION IS ACCEPTABLE PER AMM 33-51-02/201.   REPLACED SEAT 31C EMERGENCY LIGHT ASSEMBLY.  OPS CK OK
